| Model Number |
1978-09-021C |
| Medical Device Problem Code |
Collapse (1099)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported on (b)(6) 2019, after transforaminal lumbar interbody fusion (tlif) procedure at l5-s1 last (b)(6) 2019, the surgeon called then text me to inform me that the implant had partially collapsed.He said this must have happened after the 2 week followup as those images looked fine, but he reviewed the more recent films and noticed the reduction in height.Patient had no symptoms from this and he does not plan to reoperate to remove the implant.He informed the patient of the recall on the product as i had previously informed him of the voluntary recall at the time of the recall.Procedure and patient outcome are unknown.This complaint involves one (1) device.
Additional Manufacturer Narrative
(b)(4).